Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What supplements can I take to help me stop masturbation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2268 Questions
What supplements I can take to aid me to stop masturbate? I'm 35 years of age right now, and I masturbated since I was 12 years old. I still cannot quit masturbate right now. I need to take supplements to "aid" me stop masturbate. I know supplements can actually aid me to stop masturbate, but I just don't know which ones to take.

I already saw an urologist referred by my medical doctor, and that urologist told me that there's no medicine that can help stop masturbate. But, I told him that I understand, but I want to take something to "aid" me to stop masturbate. I asked him if that I can take something to stop masturbate, and he's not willing to give me anything. He keep refer me to my psychiatrist to have my psychiatrist help me.

I already consulted with my psychiatrist for many months for more than half a year. My psychiatrist told me that if I don't want to take new psychiatrist medicine to help me stop masturbate, then he said that I should see medical doctor to have the medical doctor give me medical medicine to help me stop masturbate. The psychiatrist said if I don't like psychiatrist medicine to help me do that, then see medical doctor for medical medicine to help me do that.

I do not like and I do not need to take new psychiatric medicine to help me stop mastrubate because it's not good for me and I just don't need it! My psychiatrist already told me to see medical doctor to have him/her give medical medicine to help me stop masturbate, and that's what I want to choose and do.

I know that supplements can in fact "aid" me to stop masturbate, but I just don't know which ones to take. I want to take supplements to "aid" me to stop masturbate. Please help.
Posted Mon, 24 Sep 2012 in Men's Health
Answered by Dr. Prasad 27 hours later


Thanks for posting your query.

I see that you have posted your query to an expert and as the urologist haven't replied to you for a while (which is a rare occurrence on this site), let me take this opportunity to answer on their behalf.

Masturbation is considered as a normal behaviour by all medical doctors. That includes me. It doesn't harm until the 'feeling of guilt' overwhelms. So medical science has not discovered any drugs / supplements to stop this habit.
Yes, there are a few drugs such as naltrexone and selective serotonin reuptake inhibitors that have been tried in people with compulsive masturbation. Anecdotal studies have revealed they help especially if there are co-existing depressive thoughts and other obsessive-compulsive thoughts.

This type of treatment is best done with the help of a competent psychiatrist and not an urologist / general physician. If you are depressed with guilt and your daily activities are affected due to compulsive masturbation, he/she should be able to prescribe you one of the aforementioned drugs. Apart from these drugs, I can assure you that there are no other supplements.

Hope I answered your query. I will be glad to discuss if you do have more queries or heard / read about any other supplements claiming to help you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor